# SDR C2XA04BT072

- Difficulty date: June 29, 2004
- Submitted: June 30, 2004
- Operation: Air carrier
- Aircraft: N34110
- Make and model: Emb EMB-145XR
- Aircraft serial: 145658
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Faulty
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CREW REPORTED EMERGENCY EXIT SIGN INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED NR 5 EMERGENCY EXIT SIGN LIGHT INVERTER IAW EMB145XR AMM 33-50-11.  OPS CHECKED GOOD.
